| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy3773 showed one other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported via medwatch " 3fr "single" powerpicc inserted on "(b)(6) 2022" began leaking at hub where "clave" is needed to be removed and another #4fr powerpicc inserted picc started leaking from hub where "clave" connected #3 fr provena powerpicc began leaking from hub where claves attaches line had to be removed and a #4fr powerpicc inserted." this report addresses the 3fr picc.